Discussions By Condition: Medical Stories

please please sumone help me ......

Posted In: Medical Stories 1 Replies
  • Posted By: ally70
  • November 1, 2008
  • 11:44 PM

Irritable bowel , constant need to urinate and sharp pain also, constant tiredness weakness and dizziness , body tremours especially in the hands, horrible discomfort after eating and increased pulse rate after eating , underweight , unable to tell if I am hungry or not , muscle pain and other body pains, feel like I am getting a fever a lot or like I am comin on wit something , headaches , bloated stomach , pale dry dull skin, I think I have a weak immune system, dizzyness when I move, unable to do much exercise as it makes me feel sick and dizzy, constant nausea and stomach pains, bad reaction to alcohol, travel sickness, get very pain stomach pains and get weak and shaky at the time of my period, also a feeling like I am going to collapse often or like go unconscious. constant body heavyness find it hard to like carry myself around.
These symptoms have been here for around 2 yrs or even longer but they keep getting worse.

Current medication: lustral 100 and concerta 54 been on it for just over a year

Tests I have received ; full ultra sound , barrium swallow , camera test into the stomach , urine and blood tests, mri scan (1 year ago), blood pressure , egc scan

All came back normal with only slightly low blood pressure.
Btw I am 18 Caucasian and have no previous sever illness or infections and I eat well .

Reply Flag this Discussion

1 Replies:

  • Oh, Sweetie...I am so sorry you are having to go through this! Why are you on antidepressants? Was it due to your feelings of anxiety or did you get these feelings after? I am only a layman and not a doctor but I do know that sometimes our bodies are allergic to different medicines. I was my mom's caretaker for many years and if she took a tranquilizer she would climb the walls...opposite syndrome. I too, have alot of these problems taking medications and wish they would quit shoveing pills down our throats just to appease us! Can you go and see another internist that would maybe check your thyroid, you said you can't gain weight...etc. you may have an overactive thyroid which would cause alot of your symptoms. It is only a thought but an inexpensive blood test that would help to clear up alot of your horrible feelings you are having. Good luck to you and I will remember you in my prayers.
    Lorelei 2 Replies
    • November 2, 2008
    • 05:49 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.